# SDR CA131125001

- Difficulty date: November 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,508 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Failed
- Location: Cockpit
- Part time: 18,392 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW DECLARED AN EMERGENCY AFTER THE LT WINDSHIELD SHATTERED.  THE ACFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  A MAINTENANCE TEAM TRAVELLED ON SITE, REPLACED/TESTED THE WINDSHIELD AND RELEASED THE ACFT BACK INTO SERVICE.
